Translator Disclaimer
2012 Almost Periodicity in Linear Topological Spaces Revisited
S. M. Alsulami, L. A. Khan
Commun. Math. Anal. 13(1): 54-63 (2012).

Abstract

Almost periodic functions with values in Banach spaces, and even more generally in Fréchet spaces and $p$-Fréchet spaces, have been investigated by many authors. The purpose of this paper is to investigate the extent to which some results of these authors also hold in the setting of topological vector spaces, not necessarily locally convex or $p$-locally convex. In fact, most of our results (Theorems 3.3, 3.5-3.8) do not require even completeness or metrizability of the range space. We thus extend and unify several known results.

Citation

Download Citation

S. M. Alsulami. L. A. Khan. "Almost Periodicity in Linear Topological Spaces Revisited." Commun. Math. Anal. 13 (1) 54 - 63, 2012.

Information

Published: 2012
First available in Project Euclid: 2 October 2012

zbMATH: 1260.43011
MathSciNet: MR2998347

Subjects:
Primary: 43A60
Secondary: 46A16, 46E40

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.13 • No. 1 • 2012
Back to Top